Alert archive / New Mexico / Wind Advisories in 2011
Wind Advisory 24, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Apr 17, 2011, 5:25 AM MDT. It took effect at Apr 17, 2011, 11:00 AM MDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2011, 5:25 AM MDT (11:25 UTC)
- In effect from
- Apr 17, 2011, 11:00 AM MDT
- Expired
- Apr 17, 2011, 6:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
607 WWUS75 KABQ 171125 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 525 AM MDT SUN APR 17 2011 ...WINDY CONDITIONS EXPECTED TODAY IN CENTRAL NEW MEXICO... .WINDS ALOFT HAVE BEGUN TO TURN MORE WESTERLY WITH SOME SLIGHTLY HIGHER SPEEDS EXPECTED BY THE AFTERNOON. ABOVE NORMAL TEMPERATURES AND EFFICIENT MIXING WILL ALLOW STRONGER WINDS ALOFT TO MAKE IT TO THE SURFACE BY MID AFTERNOON IN PORTIONS OF CENTRAL NEW MEXICO. THE STRONGEST WINDS ARE EXPECTED TO IMPACT AREAS SURROUNDING THE CENTRAL HIGHLANDS AND PORTIONS OF THE ESTANCIA VALLEY. NMZ522-523-171900- /O.NEW.KABQ.WI.Y.0024.110417T1700Z-110418T0000Z/ ESTANCIA VALLEY-CENTRAL HIGHLANDS- 525 AM MDT SUN APR 17 2011 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MDT THIS EVENING. * LOCATION...THE CENTRAL HIGHLANDS AND PORTIONS OF THE ESTANCIA VALLEY OF NEW MEXICO. * WINDS...SUSTAINED FROM THE WEST AT 25 TO 40 MPH WITH OCCASIONAL GUSTS TO 50 AND 55 MPH. * TIMING...WINDS WILL STRENGTHEN IN THE LATE MORNING AND INTO THE AFTERNOON WITH PEAK WINDS EXPECTED BETWEEN 1 PM AND 5 PM MDT. WINDS WILL DECREASE TOWARD SUNSET. * VISIBILITY...NO WIDESPREAD REDUCTIONS IN VISIBILITY ARE FORESEEN. * LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ALONG NORTH TO SOUTH ORIENTED ROADS SUCH AS PORTIONS OF U.S. HIGHWAYS 54 AND 285...AS WELL AS STATE ROUTES 3 AND 41. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
2 follow-up statements
733 WWUS75 KABQ 172029 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 229 PM MDT SUN APR 17 2011 ...WINDY CONDITIONS EXPECTED TO PERSIST TODAY IN CENTRAL NEW MEXICO ESPECIALLY EAST OF THE SANDIA AND MANZANO MOUNTAINS... .WARMER THAN NORMAL TEMPERATURES AND EFFICIENT MIXING WILL ALLOW STRONGER WINDS ALOFT TO TRANSLATE TO THE SURFACE THIS AFTERNOON IN PARTS OF CENTRAL NEW MEXICO. THE STRONGEST WINDS ARE EXPECTED TO IMPACT THE CENTRAL HIGHLANDS AND PORTIONS OF THE ESTANCIA VALLEY TO THE EAST OF THE SANDIA AND MANZANO MOUNTAINS. NMZ522-523-180000- /O.CON.KABQ.WI.Y.0024.000000T0000Z-110418T0000Z/ ESTANCIA VALLEY-CENTRAL HIGHLANDS- 229 PM MDT SUN APR 17 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. * LOCATION...THE CENTRAL HIGHLANDS AND PORTIONS OF THE ESTANCIA VALLEY OF NEW MEXICO. * WINDS...SUSTAINED WESTERLY AT 25 TO 40 MPH WITH GUSTS TO 50 OR 55 MPH. * TIMING...WINDS WILL PERSIST THIS AFTERNOON WITH PEAK WINDS EXPECTED BETWEEN 2 PM AND 5 PM MDT. WINDS WILL DECREASE TOWARD SUNSET. * VISIBILITY...NO WIDESPREAD REDUCTIONS IN VISIBILITY ARE FORESEEN BUT PATCHY BLOWING DUST IS POSSIBLE. * LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ALONG NORTH TO SOUTH ORIENTED ROADS SUCH AS PORTIONS OF U.S. HIGHWAYS 54 AND 285...AS WELL AS STATE ROUTES 3 AND 41. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
380 WWUS75 KABQ 172340 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 540 PM MDT SUN APR 17 2011 NMZ522-523-180045- /O.EXP.KABQ.WI.Y.0024.000000T0000Z-110418T0000Z/ ESTANCIA VALLEY-CENTRAL HIGHLANDS- 540 PM MDT SUN APR 17 2011 ...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING FOR THE ESTANCIA VALLEY AND CENTRAL HIGHLANDS. HOWEVER...GUSTY WINDS NEAR 40 MPH MAY PERSIST THROUGH SUNSET. STRONG AND GUSTY WINDS WILL RETURN ON MONDAY. $$ 34
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 17, 3:18 AM MDT, 2 hours 7 minutes earlier.
Area forecast discussion, Apr 17, 3:18 AM MDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 318 AM MDT SUN APR 17 2011 .DISCUSSION...SOME PATCHES OF HIGH CIRRUS HAVE CONTINUALLY MOVED OVER THE LAND OF ENCHANTMENT WITHIN THE WEAKER NORTHWEST FLOW ALOFT WHICH IS ACTUALLY TRANSITIONING MORE ZONAL THIS MORNING. OTHER THAN THIS MOISTURE NEAR THE TROPOPAUSE...MOISTURE IS EXTREMELY HARD TO COME BY. BASED ON THIS...DECIDED TO STRIP OUT POPS IN THE NORTHERN MOUNTAINS TODAY DESPITE THE WEAK SHORT WAVE TROUGH MOVING INTO COLORADO. THE LEE SIDE SURFACE LOW WILL BECOME ROOTED WITH PRESSURE READINGS FALLING TO NEAR 995 MB AMIDST 25 TO 35 KT AT H7. WARMER THAN AVERAGE TEMPERATURES WILL HELP MIX SOME BREEZY TO WINDY CONDITIONS DOWN TO THE SURFACE IN MANY ZONES THIS AFTERNOON. THIS WILL ALSO MEAN SOME MORE CRITICAL FIRE WEATHER CONDITIONS IN PARTS OF THE EAST...AND HAVE ALSO DECIDED TO HOIST A WIND ADVISORY FOR THE CENTRAL HIGHLANDS AND ESTANCIA VALLEY. AN UPSTREAM TROUGH WILL TAKE SHAPE TOMORROW...ALLOWING THE FLOW ALOFT TO TURN MORE SOUTHWESTERLY WITH STRONGER SPEEDS. THE SURFACE LOW IS AGAIN DEPICTED BY FORECAST MODELS DIFFERENTLY THAN PREVIOUS RUNS 24-48 HOURS AGO WITH A WEAKER FEATURE IN THE SOUTHEAST CORNER OF COLORADO. WHILE FLOW BETWEEN H7-H5 LAYER WILL BE INCREASING...SPEEDS DO NOT LOOK TERRIBLY HORRIFIC BUT ENOUGH TO STILL SUPPORT A WIDESPREAD ADVISORY DAY WITH CRITICAL TO EXTREME FIRE WEATHER CONDITIONS OVER A LARGE PORTION OF THE FORECAST AREA. SOME MOISTURE AND INCREASED LIFT/DYNAMICS WILL GRADUALLY MOVE INTO NORTHERN NEW MEXICO BY MONDAY NIGHT AND TUESDAY AS THE UPSTREAM TROUGH AXIS MOVES THROUGH. POPS WERE EVEN TRIMMED BACK SOME MORE MONDAY NIGHT AND TUESDAY AS THE BULK OF THE BETTER DYNAMICS LOOK TO INFILTRATE COLORADO RATHER THAN NEW MEXICO...AND A LACK OF SUFFICIENT MID LEVEL MOISTURE WILL ALSO LIMIT PRECIPITATION DEVELOPMENT. THE STRONGEST MID LEVEL WINDS WILL ACTUALLY ROUND THE BASE OF THE UPPER TROUGH INTO TUESDAY MORNING...GRADUALLY DECREASING INTO TUESDAY. SURFACE LOW WOULD BECOME ELONGATED...INCHING FARTHER EAST THROUGH THE DAY TUESDAY AND ENOUGH MOMENTUM ALOFT WOULD LINGER TO KEEP THINGS WINDY AGAIN. TEMPERATURES ON TUESDAY WOULD RUN A BIT COOLER GIVEN THE PASSAGE OF THE ASSOCIATED FRONTAL BOUNDARY. A WEAK WAVE IS STILL EXPECTED TO LIFT INTO COLORADO ON WEDNESDAY...BUT WILL REALLY POSE NO MAJOR IMPACT ON OUR WEATHER. SO THAT LEAVES US WITH SOME BREEZES AND LITTLE TO NO PRECIPITATION. THURSDAY AND FRIDAY ALSO APPEAR BREEZY TO WINDY WITH THE ARRIVAL OF ANOTHER TROUGH...SIMILAR TO THE ONE THAT WOULD HAVE PASSED THROUGH ON MONDAY/TUESDAY. 52 && .AVIATION...VFR CONDITIONS EXPECTED FOR ALL OF NEW MEXICO FOR THE NEXT 24 HOURS. THE SURFACE PRESSURE GRADIENT WILL TIGHTEN LATER THIS MORNING WITH AN AREA OF WINDY CONDITIONS EXPECTED TO DEVELOP OVER RIDGETOPS OF THE SOUTHERN SANGRE DE CRISTO MOUNTAINS AND OVER THE CENTRAL HIGHLANDS...ESPECIALLY AT CLINES CORNERS.WESTERLY WINDS WILL LIKELY BE SUSTAINED AT 25 TO 35 KTS WITH A FEW GUSTS ABOVE 40 KTS. AREAS OF BLOWING DUST WILL BE POSSIBLE. WINDS WILL GRADUALLY DIMINISH AROUND SUNSET BUT REMAIN BREEZY OVERNIGHT. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. KW && .FIRE WEATHER...A VERY ACTIVE FIRE WEATHER WEEK UPCOMING FOR MUCH OF NEW MEXICO. WILL CONTINUE RED FLAG WARNINGS FOR ZONES 103...104...107 AND 108 TODAY AND WILL UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG WARNING FOR ALL SECTIONS EXCEPT THE RIO GRANDE VALLEY FOR MONDAY. WILL LIKELY NEED A FIRE WEATHER WATCH FOR TUESDAY AS MODELS ARE TRENDING BACK TOWARD STRONGER WINDS AND VERY DRY CONDITIONS. FAIR TO POOR HUMIDITY RECOVERIES ARE ONCE AGAIN THE RULE THIS MORNING AND WILL ONLY GET WORSE THIS AFTERNOON AS WESTERLY WINDS AND STRONG DOWNSLOPING OCCUR. PEAK CRITICAL CONDITIONS ARE EXPECTED TO OCCUR ALONG THE I-40 CORRIDOR FROM CLINES CORNERS TO NEAR TUCUMCARI WITH LOCALIZED EXTREME CONDITIONS POSSIBLE IN THE CLINES CORNERS VICINITY. AFTERNOON HUMIDITIES ARE LIKELY TO CRATER INTO THE SINGLE DIGITS TODAY. TO THE WEST OF THE CENTRAL MOUNTAINS...EXPECT VERY DRY CONDITIONS BUT LIGHTER WINDS. WIDESPREAD CRITICAL CONDITIONS ARE EXPECTED ON MONDAY OVER MUCH OF THE STATE. A STRONG SURFACE LOW OF AROUND 990MB WILL TRANSLATE ACROSS SOUTHEAST COLORADO AND ACROSS THE TEXAS PANHANDLE TUESDAY AFTERNOON AND EVENING. NAM-WRF 700MB WINDS DO NOT LOOK ALL THAT STRONG AS PREVIOUSLY NOTED BY THE DAY SHIFT HOWEVER...THE SURFACE PRESSURE GRADIENT WILL LIKELY TIGHTEN ENOUGH TO CAUSE WINDY CONDITIONS TO DEVELOP ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN WITH A SECOND MAX OVER THE WEST CENTRAL AND WESTERN MOUNTAINS POSSIBLE. EXTREMELY CRITICAL OR DANGEROUS CONDITIONS ARE EXPECTED ALONG I-40 FROM MORIARTY EAST ACROSS CLINES CORNERS TO TUCUMCARI. WINDS ARE STILL LOOKING MARGINAL OVER THE MIDDLE AND LOWER RIO GRANDE VALLEY AND WHILE CONDITIONS WILL LIKELY TOUCH CRITERIA FOR A TIME...AM STILL NOT CONFIDENT ENOUGH FOR THREE OR MORE HOURS. WILL CONTINUE THE FIRE WEATHER WATCH THERE. MODELS ARE SHOWING A VERY STRONG 700MB JET STREAKING ACROSS NEW MEXICO ON TUESDAY. THE NAM-WRF 00Z/17 RUN SHOWED UPWARDS OF 50 TO 70 KTS OF FLOW TRACKING ACROSS THE HIGH TERRAIN AND SPILLING ONTO THE PLAINS. THIS IN ADDITION TO ANOTHER STRONG SURFACE LOW. ADDITIONAL WIND AND FIRE WEATHER HIGHLIGHTS WILL LIKELY BE NEEDED FOR TUESDAY BUT WILL ALLOW THE DAY SHIFT ANOTHER INSPECTION. WILL ALSO FOCUS ON NEAR AND SHORT TERM HIGHLIGHTS BEFORE ISSUING FOR TUESDAY. A WEAK BACK DOOR COLD FRONT IS PROGGED TO INVADE THE EASTERN PLAINS ON WEDNESDAY BRINGING COOLER TEMPERATURES AND BETTER HUMIDITY RECOVERIES BUT THIS WILL NOT LAST FOR LONG. A RETURN TO CRITICAL CONDITIONS APPEARS MORE LIKELY FOR THURSDAY AND POSSIBLY FRIDAY. ADDITIONAL HIGHLIGHTS MAY BE WARRANTED. PLEASE STAY TUNED. KW && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 76 43 76 47 / 0 0 5 30 DULCE........................... 70 32 70 38 / 0 5 5 30 CUBA............................ 72 32 72 38 / 0 0 5 10 GALLUP.......................... 74 37 71 39 / 0 0 0 20 EL MORRO........................ 70 34 69 37 / 0 0 0 5 GRANTS.......................... 75 38 72 41 / 0 0 5 5 QUEMADO......................... 75 36 75 38 / 0 0 0 0 GLENWOOD........................ 83 45 80 44 / 0 0 0 0 CHAMA........................... 64 29 65 36 / 5 5 5 40 LOS ALAMOS...................... 72 41 72 43 / 0 0 5 10 PECOS........................... 72 38 71 40 / 0 0 5 5 CERRO/QUESTA.................... 68 35 69 37 / 5 5 0 20 RED RIVER....................... 61 35 60 32 / 5 5 0 20 ANGEL FIRE...................... 64 34 64 34 / 5 5 0 20 TAOS............................ 72 37 73 39 / 5 0 0 10 MORA............................ 71 38 70 41 / 5 0 5 10 ESPANOLA........................ 79 38 80 42 / 0 0 5 10 SANTA FE........................ 76 41 77 41 / 0 0 5 5 SANTA FE AIRPORT................ 78 42 78 43 / 0 0 5 5 ALBUQUERQUE FOOTHILLS........... 79 49 79 48 / 0 0 5 0 ALBUQUERQUE HEIGHTS............. 80 51 80 51 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 82 47 82 47 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 82 48 82 48 / 0 0 5 0 LOS LUNAS....................... 84 46 84 46 / 0 0 0 0 RIO RANCHO...................... 81 48 81 46 / 0 0 5 0 SOCORRO......................... 86 53 86 49 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 78 44 76 40 / 0 0 5 0 TIJERAS......................... 79 49 78 47 / 0 0 0 0 MORIARTY/ESTANCIA............... 78 42 77 42 / 0 0 5 0 CLINES CORNERS.................. 75 44 73 44 / 0 0 0 0 GRAN QUIVIRA.................... 80 46 78 49 / 0 0 0 0 CARRIZOZO....................... 83 49 81 50 / 0 0 0 0 RUIDOSO......................... 73 49 72 48 / 0 0 0 0 CAPULIN......................... 76 43 78 43 / 0 5 0 10 RATON........................... 79 41 79 44 / 0 5 0 10 SPRINGER........................ 80 42 80 49 / 0 5 0 10 LAS VEGAS....................... 77 46 75 50 / 0 0 5 0 CLAYTON......................... 84 48 84 48 / 0 5 0 5 ROY............................. 80 49 79 46 / 0 5 0 5 CONCHAS......................... 88 52 88 53 / 0 0 5 5 SANTA ROSA...................... 87 51 86 51 / 0 0 5 5 TUCUMCARI....................... 90 52 90 54 / 0 0 5 5 CLOVIS.......................... 87 51 87 52 / 0 0 5 0 PORTALES........................ 89 50 88 51 / 0 0 5 0 FORT SUMNER..................... 89 52 89 52 / 0 0 0 0 ROSWELL......................... 93 54 92 54 / 0 0 0 0 PICACHO......................... 88 53 84 53 / 0 0 0 0 ELK............................. 80 48 78 49 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ103-104-107-108. RED FLAG WARNING FROM 9 AM TO 9 PM MDT MONDAY FOR THE FOLLOWING ZONES...NMZ101>105-107>109. FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES...NMZ106. WIND ADVISORY FROM 11 AM THIS MORNING TO 6 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ522-523. && 52/17
Hazardous weather outlook, Apr 16, 5:46 AM MDT, 23 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 546 AM MDT SAT APR 16 2011 NMZ501>540-171200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 546 AM MDT SAT APR 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED FOR TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY CRITICAL FIRE WEATHER CONDITIONS WITH STRONGER WINDS AND LOW HUMIDITY ARE EXPECTED SUNDAY AFTERNOON FROM THE CENTRAL MOUNTAINS EASTWARD TO THE PLAINS NEAR THE TEXAS BORDER. CRITICAL FIRE WEATHER CONDITIONS WILL HAVE THE POTENTIAL TO SPREAD OVER MOST OF NORTHERN AND CENTRAL NEW MEXICO ON MONDAY AS WINDS STRENGTHEN OVER MORE OF THE STATE. STRONG WINDS...LOW HUMIDITY...AND CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE OVER MUCH OF THE STATE AGAIN ON THURSDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES...AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. 52
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:07 AM MDT | Red Flag Warning | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more | 38 hr |
| Apr 17, 3:41 PM MDT | Fire Weather Watch | ABQ | Catron, Cibola, Harding, McKinley, Sandoval, San Juan and 3 more | 12 hr |
Nearby
Wind Advisories in New Mexico, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.